# SDR KCSA201511251081

- Difficulty date: November 25, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N795CK
- Make and model: Boeing 747251B
- Aircraft serial: 23111
- Aircraft time: 97,975 hours, 15,343 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 1961-2010
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1961-2010, S-9L STRAP, MCD, EXT SURFACE HAS EVIDENCE OF CORROSION.
